Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 11, 2017, 1:57 PM CDT for Hays County, Texas. It took effect at Apr 11, 2017, 9:00 PM CDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 1:57 PM CDT (18:57 UTC)
- In effect from
- Apr 11, 2017, 9:00 PM CDT
- Expired
- Apr 12, 2017, 10:05 AM CDT
- In force
- 13 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 36 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blanco River at Fischer Store Rd near Fischer (BFST2). The gauge peaked at 10.28 ft at Apr 11, 2017, 7:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 17 ft
- Moderate stage
- 23 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08170950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
819
WGUS44 KEWX 111857
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
157 PM CDT Tue Apr 11 2017
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Blanco River...Little Blanco River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
121257-
/O.NEW.KEWX.FL.W.0009.170412T0200Z-170412T1505Z/
/BFST2.1.ER.170412T0200Z.170412T0200Z.170412T0305Z.UU/
157 PM CDT Tue Apr 11 2017
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Blanco River At Fischer Store Rd near Fischer.
* From this evening to Wednesday morning...or until the warning is cancelled.
* At 1:45 PM Tuesday the stage was 3.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above floof stage and rise to near 17.3 feet Tuesday
night...then fall below flood stage.
* Impact...At 17.0 feet...Roadways and low bridges along the river are flooded.
Vehicles cannot pass. Livestock can be stranded.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Fischer Store Rd 12 17 3.7 Tue 2 PM 4.5 3.6 3.5 3.4 3.4
&&
LAT...LON 2999 9823 3005 9820 3001 9811 2995 9812
$$
121210-
/O.NEW.KEWX.FL.W.0010.170411T1857Z-170412T1210Z/
/LBFT2.1.ER.170411T1822Z.170411T2100Z.170412T0010Z.UU/
157 PM CDT Tue Apr 11 2017
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Little Blanco River At FM 32 near Fischer.
* until Wednesday morning...or until the warning is cancelled.
* At 1:45 PM Tuesday the stage was 15.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.7 feet by late Tuesday
afternoon. The river will fall below flood stage Tuesday evening.
* Impact...At 17.0 feet...Secondary roadways could be cut off and lowest
structures and those structures closest to the river may begin to experience
flooding.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
FM 32 near Fisch 8 12 15.4 Tue 2 PM 5.3 5.2 5.2 5.2 5.2
&&
LAT...LON 2999 9834 3004 9835 3007 9826 3005 9820
3001 9826
$$
TXC209-121256-
/O.NEW.KEWX.FL.W.0011.170412T0343Z-170412T1738Z/
/WMBT2.1.ER.170412T0343Z.170412T0400Z.170412T0538Z.NO/
157 PM CDT Tue Apr 11 2017
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Blanco River At Wimberley.
* from Tuesday afternoon to Wednesday afternoon...or until the warning is cancelled.
* At 1:45 PM Tuesday the stage was 4.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 16.1
feet by Tuesday evening then fall below flood stage around midnight.
* Impact...At 17.0 feet...Water recreation in the Blanco river is dangerous from
above Blanco to the San Marcos river confluence. Secondary roads and bridges
in the flood plain are flooded and dangerous. Much of Dudley Johnson park at
Five Mile Dam is flooded.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Wimberley 10 13 4.3 Tue 2 PM 4.9 4.0 3.9 3.9 3.9
&&
LAT...LON 2995 9812 3001 9811 3001 9791 2991 9786
2988 9794 2994 9797
$$1 follow-up statement
901
WGUS84 KEWX 120117
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
817 PM CDT Tue Apr 11 2017
...The flood warning is cancelled for the following rivers in Texas...
Blanco River At Fischer Store Rd near Fischer Affecting Hays County
Little Blanco River At FM 32 near Fischer Affecting Blanco and Hays Counties
Blanco River At Wimberley Affecting Hays County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC209-120147-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-170412T1505Z/
/BFST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
817 PM CDT Tue Apr 11 2017
The flood warning is cancelled for
the Blanco River At Fischer Store Rd near Fischer.
* At 8:00 PM Tuesday the stage was 8.7 feet.
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 10.7 feet and will
continue to fall.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Fischer Store Rd 12 17 8.7 Tue 8 PM 5.1 3.8 3.6 3.5 3.5
&&
LAT...LON 2999 9823 3005 9820 3001 9811 2995 9812
$$
TXC031-209-120147-
/O.CAN.KEWX.FL.W.0010.000000T0000Z-170412T1210Z/
/LBFT2.1.ER.170411T1822Z.170411T1845Z.170411T1946Z.UU/
817 PM CDT Tue Apr 11 2017
The flood warning is cancelled for
the Little Blanco River At FM 32 near Fischer.
* At 8:00 PM Tuesday the stage was 6.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 5.3 feet by Thursday morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
FM 32 near Fisch 8 12 6.0 Tue 8 PM 5.4 5.3 5.3 5.3 5.3
&&
LAT...LON 2999 9834 3004 9835 3007 9826 3005 9820
3001 9826
$$
TXC209-120147-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-170412T1738Z/
/WMBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
817 PM CDT Tue Apr 11 2017
The flood warning is cancelled for
the Blanco River At Wimberley.
* At 8:00 PM Tuesday the stage was 6.3 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 8.2 feet tonight.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Wimberley 10 13 6.3 Tue 8 PM 5.6 4.6 4.5 4.5 4.5
&&
LAT...LON 2995 9812 3001 9811 3001 9791 2991 9786
2988 9794 2994 9797
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 11, 12:27 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 11, 12:27 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1227 PM CDT Tue Apr 11 2017 .AVIATION... Thunderstorms are moving through AUS and will continue for the next hour or two. CIGs will be MVFR through the afternoon. In the San Antonio area rain showers will move through the airports for the next couple of hours. CIGs there will also be MVFR through the afternoon. CIGs at Austin and San Antonio will drop to IFR overnight and improve to MVFR late morning Wednesday. DRT has MVFR CIGs that will increase to VFR by mid-afternoon. They will drop again overnight to MVFR and then IFR and stay that way through the end of the period. && .PREV DISCUSSION... /ISSUED 956 AM CDT Tue Apr 11 2017/ UPDATE... The weak cold front has moved slightly farther south and is now just inside the northern CWA. A broad convergence zone has developed across the northeast Hill Country and is being enhanced by the tail end of large scale forcing from the mid and upper level shortwave. Aircraft sounding data out of AUS no longer indicates the presence of a mid level cap, as was the case late yesterday afternoon and overnight which helped to limited the potential for on organized complex to push the front south. With the cap now eroded and deep moisture pooled over the area the weak front and mid/upper level forcing has allowed for the generation of scattered showers and storms through the eastern Hill Country and Central Texas this morning. These storms will drift east through the morning hours, possibly near the Austin metro area. A few stronger storms are possible with small hail and heavy downpours. A quick 1-2 inches is possibly under any of the heavier storms which could lead to localized flooding issues. At this time we will hold off on re-issuing the Flash Flood Watch as the short-term trends suggest the coverage of excessive rainfall to be isolated in nature. Going into the afternoon, the front appears to become slightly more diffuse and mid/upper level forcing begins to pull away. Coverage of showers and storms should decrease slightly and favor southern and eastern areas. PREV DISCUSSION... /ISSUED 708 AM CDT Tue Apr 11 2017/ UPDATE... We have let the Severe Thunderstorm and Flash Flood Watches expire at 12z or 7 AM CDT. There may be some strong storms and locally heavy downpours as a weakening upper level shortwave moves across South Central Texas this morning while interacting with a stalled front and moist and unstable airmass. The downpours may cause some minor flooding in the small areas that received heavy rains overnight. However, the threat for severe storms and flash flooding has ended. PREV DISCUSSION... /ISSUED 627 AM CDT Tue Apr 11 2017/ UPDATE... See below for the 12z aviation discussion... AVIATION... Currently IFR CIGs at AUS and SAT and low-end MVFR CIGs at SSF and DRT. An isolated shower or two is possible at the Interstate 35 sites through the early afternoon. CIGs are expected to improve to MVFR at AUS and SAT by 15z with all four TAF sites expected to improve to VFR by Tuesday afternoon. MVFR CIGs should return by late Tuesday evening before deteriorating further to IFR by early Wednesday morning. Winds will generally be out of the east/southeast at around 5 to 10 knots. PREV DISCUSSION... /ISSUED 333 AM CDT Tue Apr 11 2017/ SHORT TERM (Today through Wednesday)... A weak cold front along a Langtry to Lampasas to Waco is only drifting south and will stall by midday while a weakening upper level shortwave over western Texas to the Big Bend is moving east. These features will lift a moist airmass with PWS above 1.4 inches and unstable airmass with CAPEs above 1000 J/KG to produce isolated storms that could be strong to severe with locally heavy rains. Have maintained most of the ongoing severe and flash flood watches, except for the westernmost counties where the rains have mostly ended. The forecast is low confidence as models have underperformed for the most part across South Central Texas. May have to remove other counties prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch amounts with very isolated 5 inches totals. Rains will taper off during the remainder of this morning with only widely scattered showers and thunderstorms this afternoon. Zonal flow aloft and a moist airmass will allow for only isolated showers and thunderstorms tonight into Wednesday as the front dissipates or lifts back north. LONG TERM (Wednesday Night through Monday)... The pattern on Wednesday will continue through this weekend into early next week with isolated showers and thunderstorms expected. Parts of Val Verde county may see higher coverage due better moisture convergence with some storms possibly coming off the Serranias del Burro of northern Mexico. The upper level trough expected Thursday into Friday has trended further north with more recent model runs and have lowered POPs to 20 percent. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 63 80 64 81 63 / 20 20 10 20 10 Austin Bergstrom Intl Airport 62 80 63 80 62 / 20 20 10 20 10 New Braunfels Muni Airport 63 80 64 80 63 / 20 20 10 20 10 Burnet Muni Airport 61 77 63 77 61 / 20 20 10 20 10 Del Rio Intl Airport 65 81 64 80 64 / 20 20 20 20 10 Georgetown Muni Airport 61 79 63 79 62 / 20 20 10 20 10 Hondo Muni Airport 63 81 64 81 64 / 20 20 10 20 10 San Marcos Muni Airport 63 80 63 80 62 / 20 20 10 20 10 La Grange - Fayette Regional 64 81 64 81 62 / 20 20 10 20 10 San Antonio Intl Airport 64 80 65 80 64 / 20 20 10 20 10 Stinson Muni Airport 64 80 65 81 64 / 20 20 10 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...Runyen Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 12 hours 2 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 155 AM CDT Tue Apr 11 2017 TXZ171>173-183>194-202>209-217>225-228-120700- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 155 AM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of tonight. A Flash Flood Watch is in effect for most of South Central Texas through 7 am. Rain totals of 1 to 3 inches with isolated amounts to 5 inches are possible through Tuesday morning...mainly for areas along and east of the Edwards escarpment, including the Interstate 35 corridor. This could lead to flash flooding for these areas. In addition...hail up to one inch in diameter and gusty winds up to 60 mph are possible. A Severe Thunderstorm Watch is also in effect through 7 am Tuesday, but these threats are secondary to the main flash flooding threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected for the extended period. .SPOTTER INFORMATION STATEMENT... Please submit any flooding or severe weather reports to the National Weather Service.
In the hours before
Local storm report, Apr 11, 12:30 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL 2 SSW NIEDERWALD 29.99N 97.75W
04/11/2017 E0.50 INCH CALDWELL TX EMERGENCY MNGR
EM REPORTING .5 INCH HAIL.
&&
YBLocal storm report, Apr 11, 12:44 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL 4 SSW SAN MARCOS 29.84N 97.97W
04/11/2017 E1.00 INCH HAYS TX PUBLIC
1 INCH HAIL REPORTED VIA SOCIAL MEDIA.
&&
YBSpecial weather statement, Apr 11, 12:56 PM CDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Austin/San Antonio TX 1256 PM CDT TUE APR 11 2017 TXZ193-111845- Bastrop TX- 1256 PM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BASTROP COUNTY UNTIL 145 PM CDT... At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm near Bastrop, moving southeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bastrop, Camp Swift, Circle D-Kc Estate, Circle D-Kc Estates, Cedar Creek, Wyldwood and Phelan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3011 9759 3026 9726 3015 9714 2997 9747 TIME...MOT...LOC 1756Z 330DEG 9KT 3012 9738 PLATT
Special weather statement, Apr 11, 1:20 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 120 PM CDT TUE APR 11 2017 TXZ171-111900- Llano TX- 120 PM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LLANO COUNTY UNTIL 200 PM CDT... At 119 PM CDT, Doppler radar was tracking a strong thunderstorm near Gainesville, or 9 miles southeast of Llano, moving southeast at 15 mph. Nickel size hail will be possible with this storm. Locations impacted include... Kingsland, Gainesville and Sunrise Beach Village. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3065 9872 3073 9856 3059 9841 3050 9859 TIME...MOT...LOC 1819Z 312DEG 13KT 3063 9860 PLATT
Local storm report, Apr 11, 1:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
124 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM FLASH FLOOD 3 SW SAN MARCOS 29.84N 97.97W
04/11/2017 HAYS TX DEPT OF HIGHWAYS
TX DOT REPORTING THAT I-35 FRONTAGE ROADS
CLOSED FROM LOOP 82 TO MCCARTY LANE IN SAN
MARCOS. HWY 123 FLOODING SOUTH OF SAN
MARCOS.
&&
YBLocal storm report, Apr 11, 1:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
131 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 2 W NEW BRAUNFELS 29.70N 98.16W
04/11/2017 E1.00 INCH COMAL TX PUBLIC
QUARTER-SIZED HAIL REPORTED VIA SOCIAL
MEDIA.
&&
YBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:26 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 10, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 55 min |
| Apr 10, 9:32 PM CDT | Areal Flood Advisory | EWX | Llano | 4 hr |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 70 min |
| Apr 10, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 62 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| Apr 10, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 45 min |
| Apr 10, 10:50 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| Apr 10, 11:28 PM CDT | Special Weather Statement | EWX | Llano | 62 min |
| Apr 10, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 29 min |
| Apr 11, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 11, 12:29 AM CDT | Special Weather Statement | EWX | Gillespie | 76 min |
| Apr 11, 12:58 AM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 11, 2:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:53 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 11, 3:58 AM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Apr 11, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Kendall | 46 min |
| Apr 11, 4:24 AM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Apr 11, 4:57 AM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Apr 11, 5:19 AM CDT | Areal Flood Advisory | EWX | Kendall | 116 min |
| Apr 11, 8:19 AM CDT | Special Weather Statement | EWX | Burnet | 26 min |
| Apr 11, 9:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 9:43 AM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 11, 10:08 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 52 min |
| Apr 11, 10:18 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 3 hr |
| Apr 11, 10:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 10:51 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 11, 10:55 AM CDT | Severe Thunderstorm Warning | EWX | Hays | 35 min |
| Apr 11, 11:01 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Apr 11, 11:15 AM CDT | Special Weather Statement | EWX | Caldwell | 30 min |
| Apr 11, 11:19 AM CDT | Special Weather Statement | EWX | Lee | 26 min |
| Apr 11, 11:30 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays | 4 hr |
| Apr 11, 11:31 AM CDT | Special Weather Statement | EWX | Hays | 29 min |
| Apr 11, 11:40 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 50 min |
| Apr 11, 11:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 11, 11:57 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 3 hr |
| Apr 11, 12:19 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 11, 12:21 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 54 min |
| Apr 11, 12:34 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 41 min |
| Apr 11, 12:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| Apr 11, 12:52 PM CDT | Tornado Warning | EWX | Guadalupe | 23 min |
| Apr 11, 12:56 PM CDT | Special Weather Statement | EWX | Bastrop | 49 min |
| Apr 11, 1:05 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 4 hr |
| Apr 11, 1:06 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 39 min |
| Apr 11, 1:15 PM CDT | Tornado Warning | EWX | Guadalupe | 30 min |
| Apr 11, 1:20 PM CDT | Special Weather Statement | EWX | Llano | 40 min |
| Apr 11, 1:24 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Apr 11, 1:44 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 32 min |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Blanco | 17 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 23 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 11, 2:04 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Apr 11, 2:07 PM CDT | Areal Flood Advisory | EWX | Bexar | 4 hr |
| Apr 11, 2:21 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 3 hr |
| Apr 11, 2:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 36 min |
| Apr 11, 2:36 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Apr 11, 2:36 PM CDT | River Flood Warning | EWX | Guadalupe | 18 hr |
| Apr 11, 2:45 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 11, 2:57 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 11, 3:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Apr 11, 3:27 PM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 11, 3:32 PM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Apr 11, 3:35 PM CDT | Special Weather Statement | EWX | Karnes | 40 min |
| Apr 11, 3:48 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 42 min |
| Apr 11, 4:00 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| Apr 11, 4:05 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Apr 11, 4:07 PM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 11, 4:17 PM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| Apr 11, 4:25 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 50 min |
| Apr 11, 4:34 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 11, 4:56 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 11, 5:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 11, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 39 min |
| Apr 11, 5:14 PM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Apr 11, 5:37 PM CDT | Special Weather Statement | EWX | Zavala | 53 min |
| Apr 11, 5:41 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| Apr 11, 5:45 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 33 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.